fbpx

Finance Group

De Vinci Research Center


The group covers a variety of subjects including; applied mathematics, financial econometrics, asset valuation, portfolio management, business finance, and ethics. The strength of the finance group lies in its use of derived products in portfolio management and financial responsibility.




Quantitative and mathematical finance

Modeling of interest rates, stochastic or rough volatility, no-arbitrage and pricing theory, maximization of standard and non-standard expected utility, operational and credit risk, risk management and model uncertainty.

Fintech

Vast array of technologies from blockchain to cryptocurrencies.

Financial Economics

Financial aspects of the qualitative changes required to ensure sustainable economic growth as well as responsible investment, which has acquired an important place in the current financial landscape.

Corporate Finance: corporate venture capital and debt structure, namely the performance analysis of distressed debt investments, M&A and corporate strategy.

PROFESSORS – RESEARCHERS – THE TEAM

EMLV and ESILV’s professors and researchers of the Finance Group :




Publications

Publication of the professors and researchers of the Finance Group :

321 entries « 7 of 7 »

2005

Busca, Jérôme

Nonlinear eigenvalues and bifurcation problems for Pucci's operators Journal Article

In: Annales De L Institut Henri Poincare-Analyse Non Lineaire, vol. 22, no. 2, pp. 187-206, 2005.

Abstract | Links | BibTeX

2004

Busca, Jérôme

Computing the Implied Volatility in Stochastic Volatility Models Journal Article

In: Communications On Pure And Applied Mathematics, vol. 57, no. 10, pp. 1352-1373, 2004.

Abstract | Links | BibTeX

Busca, Jérôme

Classification of positive solutions of semilinear elliptic equations Journal Article

In: Comptes Rendus Mathematique, vol. 338, no. 1, pp. 7-11, 2004.

Abstract | Links | BibTeX

Ach, Yves-Alain; Daniel, Catherine

Finance d'entreprises - du Diagnostic à la création de valeur Book

Hachette Supérieur, 2004, ISBN: 978-2011167293.

Links | BibTeX

Busca, Jérôme

Harnack type estimates for nonlinear elliptic systems and applications Journal Article

In: Annales De L Institut Henri Poincare-Analyse Non Lineaire, vol. 21, no. 5, pp. 543-590, 2004.

Abstract | Links | BibTeX

2003

Busca, Jérôme

Application of large deviation methods to the pricing of index options in finance Journal Article

In: Comptes Rendus Mathematique, vol. 336, no. 3, pp. 263-266, 2003.

Abstract | Links | BibTeX

2002

Busca, Jérôme

Asymptotics and calibration in local volatility models Journal Article

In: Quantitative Finance, vol. 2, no. 1, pp. 61-69, 2002.

Abstract | Links | BibTeX

Busca, Jérôme

Reconstructing volatility Journal Article

In: Risk Magazine, vol. Oct 2002, no. 1, pp. 91-95, 2002.

Abstract | Links | BibTeX

Busca, Jérôme

A Liouville-type theorem for Lane-Emden systems Journal Article

In: Indiana University Mathematics Journal, vol. 51, no. 1, pp. 37-51, 2002.

Abstract | Links | BibTeX

2001

Busca, Jérôme

Qualitative properties of some bounded positive solutions to scalar field equations Journal Article

In: Calculus Of Variations And Partial Differential Equations, vol. 13, no. 2, pp. 191-211, 2001.

Abstract | Links | BibTeX

Busca, Jérôme

First moments of energy and convergence to equilibrium Journal Article

In: Electronic Journal Of Differential Equations, vol. 6, no. 1, pp. 45-53, 2001.

Abstract | Links | BibTeX

Busca, Jérôme

CONVERGENCE TO EQUILIBRIUM FOR SEMILINEAR PARABOLIC PROBLEMS IN R^N Journal Article

In: Communications In Partial Differential Equations, vol. 27, no. 9-10, pp. 1793-1814, 2001.

Abstract | Links | BibTeX

Busca, Jérôme

Symmetry and nonexistence results for Emden-Fowler equations in cones Journal Article

In: Differential And Integral Equations, vol. 14, no. 8, pp. 897-912, 2001.

Abstract | Links | BibTeX

2000

Busca, Jérôme

An inverse parabolic problem arising in finance Journal Article

In: Comptes Rendus Mathematique, vol. 331, no. 12, pp. 965-969, 2000.

Abstract | Links | BibTeX

Busca, Jérôme

EXISTENCE AND COMPARISON RESULTS FOR FULLY NONLINEAR DEGENERATE ELLIPTIC EQUATIONS WITHOUT ZEROTH-ORDER TERM* Journal Article

In: Communications In Partial Differential Equations, vol. 26, no. 11-12, pp. 2323-2337, 2000.

Abstract | Links | BibTeX

Busca, Jérôme

Symmetry Results for Semilinear Elliptic Systems in the Whole Space Journal Article

In: Journal Of Differential Equations, vol. 163, no. 1, pp. 41-56, 2000.

Abstract | Links | BibTeX

1999

Busca, Jérôme

Existence results for bellman equations and maximum principles in unbounded domains Journal Article

In: Communications In Partial Differential Equations, vol. 24, no. 11-12, pp. 2023-2042, 1999.

Abstract | Links | BibTeX

Busca, Jérôme

Approximate radial symmetry for overdetermined boundary value problems Journal Article

In: Advances In Differential Equations, vol. 4, no. 6, pp. 907-932, 1999.

Abstract | Links | BibTeX

1998

Busca, Jérôme

A Serrin type result for infinite cylinders Journal Article

In: vol. PITMAN RESEARCH NOTES IN MATHEMATICS SER, no. 1, pp. 1-6, 1998.

Abstract | Links | BibTeX

1997

Busca, Jérôme

Symétrie radiale pour des problèmes elliptiques surdéterminés posés dans des domaines extérieurs Journal Article

In: Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, vol. 324, no. 6, pp. 633-638, 1997.

Abstract | Links | BibTeX

1995

Carassus, Laurence; Pagès, Gilles

Modèles de marchés financiers en temps discret: cours et exercices corrigés Book

Vuibert, 1995, ISBN: 978-2-311-40136-3.

Links | BibTeX

321 entries « 7 of 7 »

Research Center

Contact us
Apply now

    Need information ?

    Contact us and we will help you